2019
Том 71
№ 5

All Issues

Khryptun V. G.

Articles: 2
Article (Ukrainian)

Representation of an infinitely differentiable function as a sum of two functions belonging to quasianalytic classes

Khryptun V. G., Sikora B. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 796–800

Article (Ukrainian)

Representation of an infinitely diff erentiable function as a sum of functions belonging to quasianalytic classes

Khryptun V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 295–302